Advertisement

Siberian Mathematical Journal

, Volume 27, Issue 5, pp 766–771 | Cite as

Stability of Euclidean structure for small integral curvature

  • V. V. Slavskii
Article

Keywords

Integral Curvature Euclidean Structure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. A. Wolf, Spaces of Constant Curvature, 3rd ed., Publish or Perish, Inc., Boston, MA (1974).Google Scholar
  2. 2.
    V. M. Gol'dshtein and Yu. G. Reshetnyak, Introduction to the Theory of Functions with Generalized Derivatives and Quasiconformal Mappings [in Russian], Nauka, Moscow (1983).Google Scholar
  3. 3.
    Yu. G. Reshetnyak, Stability Theorems in Geometry and Analysis [in Russian], Nauka, Novosibirsk (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • V. V. Slavskii

There are no affiliations available

Personalised recommendations